MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 9 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 9 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-907
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient dislocated (femur translated anteriorly).Revised femur to crs.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CR RP INSRT SZ 9 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11404453
Report Number1818910-2021-04207
Device Sequence Number11904120
Product Code NJL
UDI-Device Identifier10603295048244
UDI-Public10603295048244
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1516-30-907
Device Catalogue Number151630907
Device Lot Number9484859
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer04/01/2021
Initial Report FDA Received Date03/03/2021
Supplement Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM LT SZ 9 CEM; ATTUNE CR RP INSRT SZ 9 7MM; ATTUNE CR FEM LT SZ 9 CEM; ATTUNE CR RP INSRT SZ 9 7MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR